advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Missouri, USA:

My 19 year old son has been getting Ritalin since he was four years old (presently 30 mg three times per day). He was diagnosed with diabetes about a year and a half ago. Is it possible that the excess from his large dose of Ritalin collected in the pancreas and killed his insulin-producing cells?

Answer:

No. There is no data and no literature and no experience. You can stop worrying.

LD

DTQ-20000813230940
Original posting 14 Sep 2000
Posted to Other Medications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.